Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What Are Withdrawal Symptoms Of Lamictal?

What Are Withdrawal Symptoms Of Lamictal?

Non-epileptic seizures
Forgetful
Nervous
Impulsive

How does it make you feel?

A MyEpilepsyTeam Member said:

My emotions got more positive when lowered

posted 5 months ago
A MyEpilepsyTeam Member said:

yes different people definitely react differently to different drugs, that why it can be so difficult to find the right med and dose that works for each person. it's not a fun process for sure.

posted 5 months ago
A MyEpilepsyTeam Member said:

lamictal is one of the very few meds i've been able to take with out bad side effects. i took it for 2 yrs with no problems and then my doctor took me off of it and i felt both sad/depressed and kind of nervous as well. lamictal is also a mood elevator. so i asked to be put back lamictal and started feeling better soon after. my seizures have never been totally under control but i do think lamictal helps. don't let motleyman scare you away from lamictal, for some people it is a very good drug.

posted 5 months ago
A MyEpilepsyTeam Member said:

I Was On This Particular Medication And I Myself Happen To Be Allergic To It, I AM NOT Really Sure About Withdrawal Symptoms Seeing How I Am Under The Care Of A Well Qualified Neurologist AND IF And WHEN I Need To Add A Medication Or Stop Taking One For That Matter I Simply Follow His Instructions To The Word. This Seems To Work Without Any Problems, Anyway As Far As Allergic Reactions You MAY Experience.....Well Lets See Here What Do I Remember About This GOD AWFUL Medication, It Will Leave Feel Spaced Out Kind Of Like You Seem High But You Really Are Not, You Know WHO You Are You Just Are Not Sure WHERE You Are. Your Tongue And Extremities (Arms And Legs) Can And WILL Feel Numb And You Will Most Likely Have Trouble Speaking Normally. And On Top Of Which Since You Are Allergic To The Medication That Means It Is NOT Doing What It Should For YOU And You WILL Have Seizures As A Result. Nice Huh, As Far As I AM Concerned This Stuff Is GARBAGE. I Don't Know Anyone How Has Taken This Medication And NOT Experienced Some Sort Of Issue. IF You Are Given Lamictal Be Careful With This Medication It Is A Strong Medication And MOST People Can Not Take It

posted 5 months ago
A MyEpilepsyTeam Member said:

Here is the explanation of CNS depressants
https://www.drugabuse.gov/publications/drugfact....

Not just medications that are only depressants can be a CNS depressant, because anticonvulsants also have a CNS depressant inside of them as well.

CNS examples are on this link:
https://www.cancer.gov/publications/dictionarie...

When you go to the pharmacy to pick up your medications, these are the medication that you regularly have to show your picture id (driver's license for others, but in my case it is just my USA id -- what I call my pedestrian's license, particularly after the government decided that it would be more profitable to change it to have an expired date (like the driver's licenses) to make sure they can collect a fee for us every so many years along with the drivers) to prove that you are indeed the person who is legally allowed to have this medication. This is very important to the pharmacy because they can be held accountable if they give it to someone who is not and more importantly the medical insurance company can refuse to pay them for it if they find that they gave it out to someone without proof of id. I have to provide the same proof of id for other things, like the test strips for my glucose meter for diabetes, so that they can verify to the medical insurance company that they indeed gave the medication to me.

posted 4 months ago
Already a Member? Log in